×

Found 4 Documents (Results 1–4)

100
MathJax

Isomorphisms of general linear groups over associative rings graded by an Abelian group. (English. Russian original) Zbl 1290.20042

J. Math. Sci., New York 177, No. 6, 774-800 (2011); translation from Fundam. Prikl. Mat. 16, No. 3, 5-40 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Isomorphisms of general linear groups over associative rings graded by a commutative group. (English. Russian original) Zbl 1233.20044

Dokl. Math. 83, No. 2, 175-176 (2011); translation from Dokl. Akad. Nauk 437, No. 3, 295-296 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Isomorphisms of graded endomorphism rings of graded modules close to free ones. (English. Russian original) Zbl 1178.16039

J. Math. Sci., New York 156, No. 2, 209-218 (2009); translation from Fundam. Prikl. Mat. 13, No. 5, 3-18 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

Classification